# SDR AALA202208101358

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A300*
- Aircraft serial: 7519
- Aircraft time: 15,781 hours, 6,173 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE AT FL 340 SMOKE DETECTOR AURAL ALERT MOMENTARILY.  NO SMOKE FOUND IN LAVATORIES. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED.
